# SDR SWAA2020041326452

- Difficulty date: February 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** PERFORMING GVI IAW EA 1-A53-33197 FOUND CORROSION ON TOP RIB FLANGE BS 260 LBL 5-RBL 5 WL 208 / REPAIRED THE B.S. 259.5 BULKHEAD AFT CHORD AT WL 208 IAW SOUTHWEST EA 1-753-36768 REV IR AND ATS ER 20-01936 REV IR
